# SDR SWAA2021120142624

- Difficulty date: November 10, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 48,859 hours, 32,794 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB LOWER BULKHEAD SUPPORT PLATE IS CRACKED BS867 LBL10 WL 165 ; / [01] REMOVED ACB LOWER BULKHEAD SUPPORT PLATE AT BS867 LBL10 WL165 IAW SRM 51-40-02.; [02] VERIFIED STEP 1 IS COMPLETE.; [03] OK TO INSTALL NEW SUPPORT PLATE; [04] VERIFIED OK TO INSTALL NEW SUPPORT PLATE; [05] INSTALLED NEW ACB LOWER BULKHEAD SUPPORT PLATE BS867 LBL10 WL165 IAW SRM 51-40-02 AND DWG 149A8102.; [06] VERIFIED CORRECTIVE ACTION 5
